# SDR AALA202301105162

- Difficulty date: January 7, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 62,874 hours, 26,584 cycles
- System (JASC): 5270 · Door Warning System
- Part: Module
- Condition: Faulted
- Location: L1 Door Warning
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT HAS REPEAT HISTORY OF L1 DOOR INDICATION. REMOVED AND REPLACED DOOR WARNING MODULE.
